# SDR SWIA201439963

- Difficulty date: November 16, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 28,878 hours, 23,908 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Failed
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED A OVERBOARD COOL CAUTION MESSAGE AND INBD COOL FAIL STATUS MESSAGE.  ACFT WOULD NOT PRESSURIZE.  RAN QRH AND STILL WOULD NOT PRESSURIZE.  RETURNED TO FIELD.  REPLACED SERVICE DOOR ROLLER, BUSHING AND CLEVIS PIN IAW AMM.  PRESSURIZED ACFT WITHOUT ISSUE.  "OVBD COOL AND INBD COOL" MESSAGES CLEARED.  OPS CHECKS GOOD AT THIS TIME.  PN: 600-38109-7, PN: M81934-1-04A008.
